Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have IBS. Irregular period. Have been nauseated with low appetite. What is wrong?

Hi. I am a 21 yr old female with generally good health except for Irritable Bowel Syndrome that flares up every now and then. My concern is that my period has always been a bit irregular but this month it is two months late and instead of red blood there is a tiny bit of brown with a few chunks. It is very light and usually only comes out when I wipe. I am not sexually active so pregnancy is impossible. I have also been nauseous lately with a low appetite and I am not sure if that is related to my IBS or not. I am hoping to get some relief/answers as to whats going on.
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response

Thanks for the query

The delayed period is not related to the IBS. Some of the few causes of delayed period other than pregnancy are
1. Stress 2. Thyroid disorders 3. Polycystic ovarian disease 4. Medications

I recommend that you approach a gynaecologist for further evaluation of the problem. Since has already seen 8 weeks I recommend that you go for a check up as soon as possible

I hope I was of help

Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor